# SDR 2012FA0000103

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: General aviation
- Aircraft: N762CS
- Make and model: Lancar LC41550FG
- Aircraft serial: 411111
- Aircraft time: 190 hours
- Engine: Cont TSIO550C
- Engine time: 190 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Condition: Cracked
- Location: Engine
- Part time: 190 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT B32S SPARK PLUGS HAVE CRACKED PORCELAIN, QTY 6 OUT OF 12, FOUND DURING ANNUAL INSPECTION.
